Transversal multilinear Radon-like transforms: Local and global estimates

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We prove local "L-improving" estimates for a class of multilinear Radon-like transforms satisfying a strong transversality hypothesis. As a consequence, we obtain sharp multilinear convolution estimates for measures supported on fully transversal submanifolds of Euclidean space of arbitrary dimension. Motivated by potential applications in diffraction tomography, we also prove global estimates for the same class of Radon-like transforms under a natural homogeneity assumption.
Original languageEnglish
Pages (from-to)765-788
Number of pages24
JournalRevista Matematica Iberoamericana
Issue number3
Publication statusPublished - 1 Jan 2013


Dive into the research topics of 'Transversal multilinear Radon-like transforms: Local and global estimates'. Together they form a unique fingerprint.

Cite this